# SDR CA080102005

- Difficulty date: December 31, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 6,423 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Cover
- Part number: 10191001641
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND EXHAUST SOOT IN COWLS. CLOSER INSPECTION FOUND THE BUTTERFIELD STC COVER PLATE LEAKING AND THE HEATED INLET CRACKED IN MULTIPLE LOCATIONS ON BOTH COWLS. (TC NR 20080102005)
